American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53A05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 115 found      Go to page: 1 2 3 4

[1] Jeanne N. Clelland, Edward Estrada, Molly May, Jonah Miller, Sean Peneyra and Michael Schmidt. A tale of two arc lengths: Metric notions for curves in surfaces in equiaffine space. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] A. Meziani. Nonrigidity of a class of two dimensional surfaces with positive curvature and planar points. Proc. Amer. Math. Soc. 141 (2013) 2137-2143.
Abstract, references, and article information
View Article: PDF

[3] Mohammad Ghomi and Ralph Howard. Normal curvatures of asymptotically constant graphs and Carath\'{e}odory's conjecture. Proc. Amer. Math. Soc. 140 (2012) 4323-4335.
Abstract, references, and article information
View Article: PDF

[4] Francisco Fontenele. Heinz type estimates for graphs in Euclidean space. Proc. Amer. Math. Soc. 138 (2010) 4469-4478. MR 2680071.
Abstract, references, and article information
View Article: PDF

[5] Mohammad Ghomi. A Riemannian four vertex theorem for surfaces with boundary. Proc. Amer. Math. Soc. 139 (2011) 293-303. MR 2729091.
Abstract, references, and article information
View Article: PDF

[6] Vladimir I. Oliker. A characterization of revolution quadrics by a system of partial differential equations. Proc. Amer. Math. Soc. 138 (2010) 4075-4080. MR 2679628.
Abstract, references, and article information
View Article: PDF

[7] Shanshuang Yang. Regularity of the Beltrami equation and $1$-quasiconformal embeddings of surfaces in $\mathbb {R}^{3}$. Conform. Geom. Dyn. 13 (2009) 232-246. MR 2566326.
Abstract, references, and article information
View Article: PDF

[8] Daniel Hug. Nakajima's problem for general convex bodies. Proc. Amer. Math. Soc. 137 (2009) 255-263. MR 2439448.
Abstract, references, and article information
View Article: PDF

[9] Mohammad Ghomi. Nonexistence of skew loops on ellipsoids. Proc. Amer. Math. Soc. 133 (2005) 3687-3690. MR 2163608.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] John McCuan. Positively curved surfaces with no tangent support plane. Proc. Amer. Math. Soc. 133 (2005) 263-273. MR 2086219.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] J. W. Bruce and F. Tari. Dupin indicatrices and families of curve congruences. Trans. Amer. Math. Soc. 357 (2005) 267-285. MR 2098095.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Wilhelm P. A. Klingenberg. Poincaré's closed geodesic on a convex surface. Trans. Amer. Math. Soc. 356 (2004) 2545-2556. MR 2048529.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Ildefonso Castro and Francisco Urbano. A characterization of the Lagrangian pseudosphere. Proc. Amer. Math. Soc. 132 (2004) 1797-1804. MR 2051144.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Holly Bernstein. Non-special, non-canal isothermic tori with spherical lines of curvature. Trans. Amer. Math. Soc. 353 (2001) 2245-2274. MR 1814069.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] José A. Gálvez and Antonio Martínez. Estimates in surfaces with positive constant Gauss curvature. Proc. Amer. Math. Soc. 128 (2000) 3655-3660. MR 1778281.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Ronaldo Alves Garcia, Dirce Kiyomi Hayashida Mochida, Maria del Carmen Romero Fuster and Maria Aparecida Soares Ruas. Inflection points and topology of surfaces in 4-space. Trans. Amer. Math. Soc. 352 (2000) 3029-3043. MR 1638242.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Matthieu Fradelizi. Sectional bodies associated with a convex body. Proc. Amer. Math. Soc. 128 (2000) 2735-2744. MR 1664362.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Ricardo Sa Earp and Eric Toubiana. Symmetry of properly embedded special Weingarten surfaces in $\mathbf{H}^3$. Trans. Amer. Math. Soc. 351 (1999) 4693-4711. MR 1675186.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Atsushi Fujioka. Surfaces with harmonic inverse mean curvature in space forms. Proc. Amer. Math. Soc. 127 (1999) 3021-3025. MR 1600144.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Oscar Garay and Joel Langer. Taimanov's surface evolution and Bäcklund transformations for curves. Conform. Geom. Dyn. 3 (1999) 37-49. MR 1684040.
Abstract, references, and article information
View Article: PDF

[21] Makoto Sakaki. Hamiltonian stationary normal bundles of surfaces in $\mathbf R^3$. Proc. Amer. Math. Soc. 127 (1999) 1509-1515. MR 1473678.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] G. Kamberov. Prescribing mean curvature: existence and uniqueness problems. Electron. Res. Announc. Amer. Math. Soc. 4 (1998) 4-11. MR 1606327.
Abstract, references, and article information
View Article: PDF

[23] Manuel Barros. General helices and a theorem of Lancret. Proc. Amer. Math. Soc. 125 (1997) 1503-1509. MR 1363411.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Emilio Musso and Lorenzo Nicolodi. A variational problem for surfaces in Laguerre geometry. Trans. Amer. Math. Soc. 348 (1996) 4321-4337. MR 1370648.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Ross Niebergall and Patrick J. Ryan. Affine Dupin Surfaces . Trans. Amer. Math. Soc. 348 (1996) 1093-1115. MR 1316860.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Thomas Ivey. Surfaces with orthogonal families of circles . Proc. Amer. Math. Soc. 123 (1995) 865-872. MR 1246529.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Th. Hasanis and Th. Vlachos. A local classification of $2$-type surfaces in $S\sp 3$ . Proc. Amer. Math. Soc. 112 (1991) 533-538. MR 1059626.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Stephen Semmes. Hypersurfaces in ${\bf R}\sp n$ whose unit normal has small BMO norm . Proc. Amer. Math. Soc. 112 (1991) 403-412. MR 1065093.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Wen Xiong Chen. A Tr\"udinger inequality on surfaces with conical singularities . Proc. Amer. Math. Soc. 108 (1990) 821-832. MR 990415.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] David Jerison. Harmonic measure in convex domains. Bull. Amer. Math. Soc. 21 (1989) 255-260. MR 998630.
Abstract, references, and article information
View Article: PDF


Results: 1 to 30 of 115 found      Go to page: 1 2 3 4